# SDR AALA971308

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FUSELAGE SKIN INSIDE AFT CARGO ADJACENT TO OUTBOARD FLANGE OF STR 29R, STA 990 - STA 996.  REPAIRED PER SRM 53-10-3, FIG 3 AND SRM 53-30-3, FIG 3A.  TST:  43,979 HOURS.  CYCLES, 23,058.  (X)
